Kyungpook Mathematical Journal, Volume (49), No (1), Year (2009-12) , Pages (691-700)

Title : ( A fixed point approach to the stability of Quadratic equations in quasi normed spaces )

Authors: Seyyed Alireza Kamel Mirmostafaee ,

Citation: BibTeX | EndNote

Abstract

Abstract. We use the xed alternative theorem to establish Hyers{Ulam{Rassias stabil- ity of the quadratic functional equation where functions map a linear space into a complete quasi p-normed space. Moreover, we will show that the continuity behavior of an approx- imately quadratic mapping, which is controlled by a suitable continuous function, implies the continuity of a unique quadratic function, which is a good approximation to the map- ping. We also give a few applications of our results in some special cases.

Keywords

, quasi p-norm, quadratic functional equation; xed point alter- native; Hyers{Ulam{Rassias stability.
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1013390,
author = {Kamel Mirmostafaee, Seyyed Alireza},
title = {A fixed point approach to the stability of Quadratic equations in quasi normed spaces},
journal = {Kyungpook Mathematical Journal},
year = {2009},
volume = {49},
number = {1},
month = {December},
issn = {1225-6951},
pages = {691--700},
numpages = {9},
keywords = {quasi p-norm; quadratic functional equation; xed point alter- native; Hyers{Ulam{Rassias stability.},
}

[Download]

%0 Journal Article
%T A fixed point approach to the stability of Quadratic equations in quasi normed spaces
%A Kamel Mirmostafaee, Seyyed Alireza
%J Kyungpook Mathematical Journal
%@ 1225-6951
%D 2009

[Download]